Local behaviour of local times of super-brownian motion
Annales de l'I.H.P. Probabilités et statistiques, Volume 42 (2006) no. 4, p. 491-520
@article{AIHPB_2006__42_4_491_0,
     author = {Merle, Mathieu},
     title = {Local behaviour of local times of super-brownian motion},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Elsevier},
     volume = {42},
     number = {4},
     year = {2006},
     pages = {491-520},
     doi = {10.1016/j.anihpb.2005.06.004},
     zbl = {1099.60058},
     mrnumber = {2242957},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2006__42_4_491_0}
}
Merle, Mathieu. Local behaviour of local times of super-brownian motion. Annales de l'I.H.P. Probabilités et statistiques, Volume 42 (2006) no. 4, pp. 491-520. doi : 10.1016/j.anihpb.2005.06.004. http://www.numdam.org/item/AIHPB_2006__42_4_491_0/

[1] R.J. Adler, M. Lewin, Local time and Tanaka formulae for super-Brownian motion and super stable processes, Stochastic Process. Appl. 41 (1992) 45-67. | MR 1162718 | Zbl 0754.60086

[2] M.T. Barlow, S.N. Evans, E.A. Perkins, Collision local times and measure-valued processes, Canad. J. Math. 43 (5) (1991) 897-938. | MR 1138572 | Zbl 0765.60044

[3] D. Dawson, I. Iscoe, E.A. Perkins, Super-Brownian motion: path properties and hitting probabilities, Probab. Theory Related Fields 83 (1989) 135-205. | MR 1012498 | Zbl 0692.60063

[4] S.M. Krone, Local times for superdiffusions, Ann. Probab. 21 (b) (1993) 1599-1623. | MR 1235431 | Zbl 0778.60056

[5] T.Y. Lee, Asymptotic results for super-Brownian motions and semilinear differential equations, Ann. Probab. 29 (2001) 1047-1060. | MR 1872735 | Zbl 1018.60028

[6] J.F. Le Gall, Spatial Branching Processes, Random Snakes and Partial Differential Equations, Lectures Math. ETH Zürich, Birkhäuser, 1999. | MR 1714707 | Zbl 0938.60003

[7] E.A. Perkins, Dawson-Watanabe superprocesses and measure-valued diffusions, in: Lectures on Probability Theory and Statistics, Ecole d'été de Probabilités de Saint-Flour XXIX, Lecture Notes in Math., vol. 1781, Springer, 1999. | Zbl 1020.60075

[8] D. Revuz, M. Yor, Continuous Martingales and Brownian Motion, Springer, Berlin, 1994. | MR 1303781 | Zbl 0804.60001

[9] S. Sugitani, Some properties for the measure-valued branching diffusion processes, J. Math. Soc. Japan 41 (3) (1989) 437-462. | MR 999507 | Zbl 0684.60049

[10] D.W. Stroock, S.R.S. Varadhan, G.C. Papanicolaou, Martingale approach to some limit theorems, in: Statistical Mechanics and Dynamical Systems, Duke Univ. Math. Ser., vol. III, Duke Univ., Durham, NC, 1977. | MR 461684 | Zbl 0387.60067

[11] M. Yor, Le drap brownien comme limite en loi de temps locaux linéaires, in: Séminaire de Probabilités, Lecture Notes in Math., vol. 986, Springer, 1983. | Numdam | MR 770400 | Zbl 0514.60075